# SDR WX0A2015092472885

- Difficulty date: September 21, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N217NV
- Make and model: Airbus A320-214
- Aircraft serial: 1347
- Aircraft time: 34,329 hours, 23,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER LIGHT COVER IS BROKEN.  ITEM IS TRANSFERRED TO NEF 25-01A-07 NR 19893 CAT D.  L1 DOOR EMER LIGHT COVER IS SECURED.
